# SDR AALA202412031721

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 92,029 hours, 11,944 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SKIN HAS A PREVIOUSLY INSTALLED BONDED REPAIR LOCATED 11 INCHES FROM TRAILING EDGE AND 1 INCH FROM INBOARD EDGE. PERFORMED PERMANENT REPAIR ON LEFT HAND ELEVATOR UPPER SKIN PER SRM 51-70-04-2R PROCEDURE 1, REPAIR 1.
